# SDR USAA011227

- Difficulty date: September 10, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Part time: 22,292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME DENTED .75 INCH BY 1.25 INCH, AFT CARGO BS 1540.  INSTALLED REPAIR DOUBLER PER EA NR 85390.  (M)
